# SDR REXA2018121181206

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 29,195 hours, 28,142 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF T/C53-280-607 NOTED MULTIPLE AREAS OF HARDWARE STRIKE DAMAGE TO THE RPB FWD FACE SKIN LOCATIONS LBL27.5 LBL18.0 RBL18 RBL27.5 RBL36.2 ALL ARE 30" UP FROM THE FLOOR AND IN A LINE HORIZONTALLY ALL ARE ON A RIVET LINE
COMPLETED REPAIRS TO NOTED DAMAGED AREAS IAW REO601R-53-61-2155 NDT COMPLIED WITH
